Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Representation of a completely bounded bimodule map

Author: Qi Yuan Na
Journal: Proc. Amer. Math. Soc. 123 (1995), 1137-1143
MSC: Primary 46L05; Secondary 46L10, 47D25
MathSciNet review: 1223518
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper, we give a representation for a completely bounded $ A - B$ bimodule map into $ B(H)$, where A and B are unital operator subalgebras of $ B(H)$. When A and B are $ {C^ \ast }$-subalgebras we give a new proof of the Wittstock's theorem by using this representation. We also prove that a von Neumann algebra is an injective operator bimodule over its unital operator algebras if and only if it is a finitely injective operator bimodule.

References [Enhancements On Off] (What's this?)

  • [1] William Arvesion, Subalgebras of $ {C^ \ast }$-algebra, Acta Math. 123 (1969), 141-224. MR 0253059 (40:6274)
  • [2] David P. Blecher, Zhong-Jin Ruan, and Allian M. Sinclair, A characterization of operator algebras, J. Funct. Anal. 89 (1990), 188-175. MR 1040962 (91b:47098)
  • [3] Erik Christensen, Edward G. Effros, and Allan Sinclair, Completely bounded multilinear maps and $ {C^ \ast }$-algebras cohomology, Invent. Math. 90 (1987), 279-296. MR 910202 (89k:46084)
  • [4] Erik Christensen and Allan Sinclair, A survey of completely bounded operators, Bull. London Math. Soc. 21 (1989), 417-448. MR 1005819 (91b:46051)
  • [5] Paul S. Muhly and Qiyuan Na, Extension of completely bounded $ A - B$ bimodule maps, preprint, 1992.
  • [6] -, Dilation of operator bimodules, preprint, 1992.
  • [7] Vern I. Paulsen, Completely bounded maps and dilations, Pitman Res. Notes in Math. Ser., vol. 146, Longman, New York, 1986. MR 868472 (88h:46111)
  • [8] -, Every completely polynomially bounded operator is similar to a contraction, J. Funct. Anal. 55 (1984), 1-17. MR 733029 (86c:47021)
  • [9] Vern I. Paulsen and R. R. Smith, Multilinear maps and tensor norm on operator system, J. Funct. Anal. 73 (1987), 258-276. MR 899651 (89m:46099)
  • [10] Vern I. Paulsen and Ching Yun Suen, Commutant representation of completely bounded maps, J. Operator Theory 131 (1985), 87-101. MR 768304 (86d:46052)
  • [11] A Guyan Robertson, Injective matrical Hilbert spaces, Math. Proc. Cambridge Philos. Soc. 110 (1991), 183-190. MR 1104613 (93d:46101)
  • [12] Zhong-Jin Ruan, Subspaces of $ {C^ \ast }$-algebras, J. Funct. Anal. 76 (1988), 217-230. MR 923053 (89h:46082)
  • [13] -, Injectivity of operator spaces, Trans. Amer. Math. Soc. 315 (1989), 89-104. MR 929239 (91d:46078)
  • [14] R. R. Smith, Completely bounded module maps and the Haagerup tensor product, J. Funct. Anal. 102 (1991), 156-175. MR 1138841 (93a:46115)
  • [15] G. Wittstock, Extension of completely bounded $ {C^ \ast }$-module homomorphisms, Proc. Conf. On Operator Algebras and Group Representations (Neptun, 1980), Pitman, New York, 1983, pp. 238-250. MR 733321 (85i:46080)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46L05, 46L10, 47D25

Retrieve articles in all journals with MSC: 46L05, 46L10, 47D25

Additional Information

Keywords: Operator bimodules, representation, dilation, injectivity, finite injectivity, finitely generated operator bimodule
Article copyright: © Copyright 1995 American Mathematical Society

American Mathematical Society